# SDR ASAA0580160

- Difficulty date: March 1, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- Engine: Pwa JT8D219
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Ib Flap
- Component: Rt Ib Flap
- Component part number: 99359406
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HV - CHECK - RT IB FLAP BOTTOM SKIN DENTED.  REMOVED DAMAGED SECTION.  INSTALLED REPAIR DOUBLER. (K)
